# SDR IPXA09M57545

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Link Assy
- Condition: Disconnected
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A UPON GEAR RETRACTION LVL 2 WARNING HYD SYS NR 3 FAILURE.  TROUBLESHOT NR 3 HYD SYSTEM PER FIM FOUND RESERVOIR UPPER FLUID LEVEL LINK ASSY DISCONNECTED.  RECONNECTED LINK SYS, OPS NORMAL PER FIM 29-10-00-1 FIG 108.
